# SDR SWAA2022072924316

- Difficulty date: June 29, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 27,735 hours, 12,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Down
- Condition: Broken
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TIE DOWN FITTING BROKEN AT BS790 LBL17. / [01] REMOVED DAMAGED AFT CARGO TRACK FROM BS777 TO BS867 LBL17 PER SRM 53-00-53-2R-3.;[02] REMOVED CROSS BRACE AT FLOOR LEVEL FROM BS847 TO BS867 TO FOM PER SRM 51-40-02-0G-0.;[03] PERFORMED HFEC INSPECTION OF ALL OPEN FASTENER HOLES PER NDT PART 6 51-00-00 PROCEDURE 16; NO DEFECTS NOTED;[04] PERFORMED HFEC INSPECTION OF ALL OPEN FASTENER HOLES PER NDT PART 6 51-00-00 PROCEDURE 16; NO DEFECTS NOTED;[05] PERFORMED HFEC INSPECTION OF ALL OPEN FASTENER HOLES PER NDT PART 6 51-00-00 PROCEDURE 16; NO DEFECTS NOTED;[06] CUT AND MATCH DRILLED NEW SECTION OF AFT CARGO TRACK FROM BS777 TO BS867 LBL17 PER SRM 51-10-02 AND FABRICATED REPAIR CHANNEL FOR CARGO TRACK PER SRM 53-00-53-2R-3. OK TO INSTALL;[07] INSPECTED WORK PERFORMED ON C/A #6;[08] REPAIRED AFT CARGO TRACK FROM BS 777 TO BS 867; LBL 17 PER SRM 53-00-53-2R-3.;[09] REPAIRED AFT CARGO TRACK FROM BS 777 TO BS 867; LBL 17 PER SRM 53-00-53-2R-3. RII INSPECTION C/W. SEE ABOVE C/A FOR INDIVIDUAL SIGNOFFS.
